# SDR 07FDEA01673

- Difficulty date: April 30, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: ALC0705123
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER I/B L/E SECTION NOSE O/B RIB FLANGE CRACKED XFS108, AND ATTACHED CLIP HAS SHEARED FASTENER.  INSTALLED REPAIR ANGLE AND STOP DRILLED CRACK IN RT HORIZONTAL STABILIZER IN/B L/E SECTION FORMER RIB AT XFS 108 AND INSTALLED NEW FASTENERS IAW DC/MD10 SRM  53-00-01 FIG 8, SHIT 1, PG  26B. VOL 1.
